Skip to main content
Baby Corner logo

Welcome! Register today! | Login
Forums > Trying to Conceive Message Boards > Trying To Conceive >
AF after a failed injectable cycle?? Anyone???

AF after a failed injectable cycle?? Anyone???

Reply Post New Topic

  • 3Princes 08-31-08 | 10:35 PM
  • I know I'm the only one presently on any kind of injectable cycle, but i'm hoping some people will come out of the woodwork to help me. I've never had an injectable cycle fail before and this period is HORRENDOUS.
    (tmi ahead) I am having terrible clotting-- the kind where it falls out into the toilet when you sit down-- and I just filled a "super" tampon (overfilled) in less than an hour and a half. This is already CD3 too. I know my lining was particularly thick (it was 20mm a few days before I triggered so it prob was even thicker after) but I am starting to get concerned.
  • amitrat amitrat's Avatar 08-31-08 | 10:49 PM
  • I wish I could be of some help - I did experience something similar on my first round of clomid with a trigger, but it only lasted a day - my HSG was actually a 9, so they said it was a chemical pregnacy. Doesn't sound totally the same, but I couldn't get off the toilet for a day. Can you call your DR?
  • 3Princes 08-31-08 | 11:01 PM
  • I could but right now I'm working with an RE. She's an hour and a half away and I'll just get the on call doc anyway. I'll definitely call up there tomorrow if it keeps on through the night.

    Last edited by 3Princes; 08-31-08 at 11:07 PM..
  • ~Lisa~ ~Lisa~'s Avatar 09-01-08 | 12:01 AM
  • I would get that way after my meds to make AF come when I had an annovulatory cycle. It made AF soooooo much worse, cramping and clotting. It just sucked!

    I hope you are feeling better, I would call if it last another day.
  • countrycutieluv countrycutieluv's Avatar 09-01-08 | 10:13 AM
  • Most of the time my AF is like that.TMI ahead...I will get the urge to pee and go and it is so clotty! It's really scary.It's only bad like that for me for a day or two and the severity changes each cycle.I thought it was normal to have it like that? I guess I will have to talk to my doctor too! I hope you can get it figured out though!